CureZone   Log On   Join
Re: side effect...Vertigo?
 
Kabel Views: 34,985
Published: 14 years ago
 
This is a reply to # 1,048,728

Re: side effect...Vertigo?


yes vertigo (and the other symptoms you mention) is one of the side effects that people can get with mirena, and it does not always go easily even when the mirena has been removed, but it will only get worse with mirena still in you, so the sooner mirena is out the better and the sooner you can try to get your hormones sorted out. good luck, please let us know how you get on. Kabel. xxx
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.422 sec, (1)